# SDR JR2R20220831833

- Difficulty date: August 31, 2022
- Submitted: August 31, 2022
- Operation: General aviation
- Aircraft: N80348
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000599
- Aircraft time: 13,465 hours, 7,761 cycles
- System (JASC): 5700 · Wing Structure
- Part: Angle
- Part number: 17030708003
- Condition: Cracked
- Location: Zone 100
- Part time: 13,465 hours, 7,761 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ANGLE FWD OF LH MLG FWD BULKHEAD CRACKED
